# SDR AWXA960148

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5260 · Entrance Stairs
- Part: Strap
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3812 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CORROSION IN AIRSTAIR DOOR, FORWARD LOWER CORNER ON STRAP.  REMOVED CORROSION AT FORWARD LOWER CORNER STRAP OF AIRSTAIR DOOR 1 INCH BY 2 INCH BY .019 INCH.  FABRICATED NEW STRAP PER SRM 52-60-1, ALODINED, PRIMED, SEALED AND INSTALLED PER SRM 51-10-1.  (X)
